MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-16 INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH MIC-KEY* G-16 INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 98432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.(b)(4) has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a (b)(4) product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
It was reported that, the dilator fell apart and broke off in the patient during use and was retained in the patient's stomach.The gastro-intestinal (gi) team was called and procedure was performed to snare the device via the patient's throat.No further information was provided at this time.
 
Additional Manufacturer Narrative
The device history record for the lot number, aa6249r02, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.All information reasonably known as of 05apr2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
The following fda user facility report was received for (b)(4) with an alert date: 15-feb-2017."tube was place successfully utilizing the halyard introducer kit for gastrostomy feeding tube.A post procedure c-arm ct noted a filling defect within the gastric body lying somewhat transversely which appeared to be a broken portion of the dilator contained in the kit.A loop and tri-lobed snare and ng were used to grasp the fragment and gently retract it into the esophagus without difficulty.In the upper esophagus, the loop snare became disengaged and repeated attempts could not capture the cranial end of the dilator in the upper esophagus.Under direct visualization through an endoscope, the dilator portion was entirely retrieved." the date of event was updated to (b)(6) 2017.No additional information was provided.

Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6298584
Report Number9611594-2017-00016
Device Sequence Number1518170
Product Code KGC
UDI-Device Identifier10680651984323
UDI-Public10680651984323
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date08/01/2018
Device Model Number98432
Device Catalogue Number991098432
Device Lot NumberAA6249R02
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date04/11/2017
Patient Sequence Number1
Patient Age55 YR
Patient Weight67